# SDR HNAA2024072600588

- Difficulty date: May 30, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

53-2076 CORROSION ON DOUBLER UNDER CARBON BULKHEAD AT FR61 LH SIDE FLOOR LEVEL.  RAR DOUBLER IAW SRM 51-40-02
